# SDR USAA2013011100012

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281700400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LONGITUDINAL FLOORBEAM CORRODED AT Y254 BETWEEN FR 16 AND FR 23.  REMOVED AND REPLACED BEAM IAW A321 SRM 51-72-11 AND AIRBUS DRAWING 53115054.
